MathSciNet Relay Station
MathSciNet bibliographic data
MR1941658 (2003m:35110) 35K55 (35B40 37L99)
Busca, J.; Jendoubi, M. A.; Poláčik, P. Convergence to equilibrium for semilinear parabolic problems in $\Bbb R\sp N$. Comm. Partial Differential Equations 27 (2002), no. 9-10, 1793–1814.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement